# SDR FDEA201805301332

- Difficulty date: May 30, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 32,877 hours, 19,668 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 162N11511
- Part serial: 037AH91
- Condition: Damaged
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LEFT NOSE TIRE MISSING.  PER ERS REQUEST ACCOMPLISHED NOSE LANDING GEAR SIDE LOAD INSPECTION REF AMM 05-51-01-2-99.  NO DEFECTS NOTED.  REMOVED AND REPLACED NLG AXLE.  REMOVED P/N 162N1151-1 S/N 037AH91 CPN 3216237.  INSTALLED P/N162N1151-3 S/N 81205 CPN 3216139.
